Laurie (laurie_house) wrote in vaginapagina,
Laurie
laurie_house
vaginapagina

reclipsen

My doctor prescribed me reclipsen because I have recently become sexually active.

I looked up the side effects and stuff and it said that weight gain, headaches and mood swings were common. I've been on it for 3 weeks so far and haven't experienced any of the symptoms, although now I fear I am getting the headaches and mood swings and I really don't want to gain weight!

I weigh about 120 lbs, and have a bit of a confidence issue, thinking that my tummy is a bit chubby, but i think just going to the gym to tone up would fix that.

what do you guys know about reclipsen. If my mood swings and headaches continue should I got back to my doctor to get a different BC?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments